# SDR SIMA200512507

- Difficulty date: May 3, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70969
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 2 NOT ILLUMINATED.  REPLACED NR 2 EMERGENCY LIGHT BATTERY ASSEMBLY IAW EMB 135 AMM 33-50-04.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
